Follow
Livio Flaminio
Livio Flaminio
University of Lille
Verified email at univ-lille.fr - Homepage
Title
Cited by
Cited by
Year
Invariant distributions and time averages for horocycle flows
L Flaminio, G Forni
2022003
Equidistribution of nilflows and applications to theta sums
L Flaminio, G Forni
Ergodic Theory and Dynamical Systems 26 (2), 409-433, 2006
552006
Geometrically finite groups, Patterson-Sullivan measures and Ratner's ridigity theorem
L Flaminio, RJ Spatzier
Inventiones mathematicae 99 (1), 601-626, 1990
521990
Local entropy rigidity for hyperbolic manifolds
L Flaminio
Communications in Analysis and Geometry 3 (4), 555-596, 1995
351995
On the cohomological equation for nilflows
L Flaminio, G Forni
arXiv preprint math/0512192, 2005
332005
Effective equidistribution of twisted horocycle flows and horocycle maps
L Flaminio, G Forni, J Tanis
Geometric and Functional Analysis 26 (5), 1359-1448, 2016
312016
Rigidity of symplectic Anosov diffeomorphisms on low dimensional tori
L Flaminio, A Katok
Ergodic Theory and Dynamical Systems 11 (3), 427-441, 1991
311991
Equidistribution for higher-rank Abelian actions on Heisenberg nilmanifolds
S Cosentino, L Flaminio
arXiv preprint arXiv:1504.06795, 2015
242015
On effective equidistribution for higher step nilflows
L Flaminio, G Forni
arXiv preprint arXiv:1407.3640, 2014
192014
Approximate orthogonality of powers for ergodic affine unipotent diffeomorphisms on nilmanifolds
L Flaminio, K Frączek, J Kułaga-Przymus, M Lemańczyk
arXiv preprint arXiv:1609.00699, 2016
172016
Infinitesimal conjugacies and Weil-Petersson metric
A Fathi, L Flaminio
Annales de l'institut Fourier 43 (1), 279-299, 1993
151993
Mixing 𝑘-fold independent processes of zero entropy
L Flaminio
Proceedings of the American Mathematical Society 118 (4), 1263-1269, 1993
121993
Orthogonal powers and M\" obius conjecture for smooth time changes of horocycle flows
L Flaminio, G Forni
arXiv preprint arXiv:1811.04652, 2018
112018
INVARIANT DISTRIBUTIONS FOR HOMOGENEOUS FLOWS AND AFFINE TRANSFORMATIONS.
L Flaminio, G Forni, FR Hertz
Journal of Modern Dynamics 10, 2016
112016
An extension of Ratner's rigidity theorem to n-dimensional hyperbolic space
L Flaminio
Ergodic Theory and Dynamical Systems 7 (1), 73-92, 1987
101987
Une remarque sur les distributions invariantes par les flots géodésiques des surfaces
L Flaminio
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 315 (6 …, 1992
61992
Ratner’s rigidity theorem for geometrically finite Fuchsian groups
L Flaminio, RJ Spatzier
Dynamical Systems: Proceedings of the Special Year held at the University of …, 2006
52006
Invariant Distributions for homogeneous flows
L Flaminio, G Forni, FR Hertz
arXiv preprint arXiv:1303.7074, 2013
32013
Linearization of cohomology-free vector fields
L Flaminio, M Paternain
arXiv preprint arXiv:1005.5342, 2010
32010
Abelian covers of hyperbolic surfaces: equidistribution of spectra and infinite mixing asymptotics for horocycle flows
L Flaminio, D Ravotti
arXiv preprint arXiv:2207.08263, 2022
22022
The system can't perform the operation now. Try again later.
Articles 1–20